MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0215
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 10000219053 a10012 - gps implant kit v2 (b)(4).02-012-60-1425 - tru stem ext 14mm x 25mm (b)(4).02-020-11-0215 - truliant ps cem fem ps cem left sz 1.5 (b)(4).02-022-45-1515 - truliant tib fit tray cem sz 1.5f / 1.5t (b)(4).200-02-29 - three peg patella 29mm 6172608.204-70-00 - tibial stem ext.Screw.The product associated with the reported event is within the scope of recall [enter recall #]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.(b)(4)).Patient id: (b)(6).Related (b)(4).As reported via legal documentation the patient had a left knee replacement on (b)(6) 2019.Approximately 3 years and 2 months after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.02-022-35-1509 - truliant tib imp ps insert sz 1.5, 9mm.Sn: (b)(6).Concomitant devices: (b)(4) a10012 - gps implant kit v2.(b)(4) 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(4) 02-020-11-0215 - truliant ps cem fem ps cem left sz 1.5.(b)(4) 02-022-45-1515 - truliant tib fit tray cem sz 1.5f / 1.5t.(b)(4) 200-02-29 - three peg patella 29mm.(b)(4) 204-70-00 - tibial stem ext.Screw.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.(b)(4), and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.As directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.(b)(6) 2024 investigation summary: the reason for the revision reported in (b)(4) cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, g4, h6.Mdr section codes updated/corrected: b, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 1.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20332542
Report Number1038671-2024-03732
Device Sequence Number15487862
Product Code JWH
UDI-Device Identifier10885862314406
UDI-Public10885862314406
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date08/12/2025
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown